Skip to main content

Dr Nicholas Jackson

nicholas-b238  

Nicholas Jackson

Teaching Fellow

Office: B0.09

Phone: +44 (0)24 7652 8336
Email: Nicholas dot Jackson at warwick dot ac dot uk

Personal Home Page

Research interests
Knot theory, categorical and homological algebra, racks and quandles.


Teaching Responsibilities 2017/18:
Term 1: MA397 Consolidation
Term 1: EC119 Mathematical Analysis
Term 2: EC133 Linear Algebra

Publications
N J Jackson, Extensions of racks and quandles, Homology Homotopy Appl. 7:1 (2005) 151-167 arXiv:math.CT/0408040
N J Jackson, Rack and quandle homology, preprint (2004) arXiv:math.CT/0411055
S K Friedl, N J Jackson, Approximations to the volume of hyperbolic knots, from "Twisted topological invariants and topology of
low-dimensional manifolds" (editor T Morifuji), RIMS Kôkyûroku 1747 (2011) 35-46 arXiv:1102.3742
N M Dunfield, S K Friedl, N J Jackson, Twisted Alexander polynomials of hyperbolic knots, Experiment. Math. 21:4 (2012) 329-352 doi:10.1080/10586458.2012.669268 arXiv:1108.3045
N J Jackson, C G Johnson, Evolution of unknotting strategies for knots and braids, Proceedings of the 1st Symposium on Nature Inspired Computing, AISB/IACAP World Congress (2012)